# SDR MWEA97857

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 4355759501
- Condition: Cracked
- Location: Pax  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHK, FOUND FORWARD ENTRANCE DOOR BOTTOM DOOR BEAM CRACKED IN RADIUS AT FWD END.  MTC INSTALLED DOUBLER REPAIR IAW SRM 52-05 FIG 3.
